×

zbMATH — the first resource for mathematics

Isomorphismes de lattis de fermés convexes. (French) Zbl 0335.06004

MSC:
06B05 Structure theory of lattices
46A03 General theory of locally convex spaces
52A05 Convex sets without dimension restrictions (aspects of convex geometry)
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] FOURNEAU (R.) . - Lattis de fermés convexes , Bull. Soc. royale Sc. Liège, t. 41, 1972 , p. 468-483. MR 49 #11211 | Zbl 0251.06015 · Zbl 0251.06015
[2] GODEAUX (L.) et ROZET (O.) . - Leçons de géométrie projective . 2e édition. - Liège, Sciences et Lettres, 1952 . MR 13,861l | Zbl 0048.13604 · Zbl 0048.13604
[3] KY FAN in KLEE (V. L.) . - ”Convexity” . - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7), p. 211-219. Zbl 0139.30003 · Zbl 0139.30003
[4] MACKEY (G. W.) . - Isomorphisms of normed linear spaces , Annals of Math., t. 43, 1942 , p. 244-260. MR 4,12j | Zbl 0061.24210 · Zbl 0061.24210 · doi:10.2307/1968868
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.